# SDR VNAA202004209994

- Difficulty date: April 20, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15354
- Aircraft time: 12,720 hours, 11,436 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH, AFT VERTICAL DRAG ANGLE CRACKED. INSTALLED DRAG ANGLE ON LH AFT VERTICAL STAB TO FUSELAGE IAW CRJ 900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01 PN AV67-21186-003.
